# SDR REXA2018082860718

- Difficulty date: August 26, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 26,957 hours, 24,627 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P207001214
- Condition: No Test
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA EMERGENCY FLASHLIGHT BELOW THE SEAT WAS NOT TESTING CORRECTLY.  RED LIGHT WAS NOT FLASHING.  REMOVED AND REPLACED THE FWD FLASHLIGHT IAW AMM 25-62-02,  OPS CHECKED GOOD.
